# SDR 2008UALA00609

- Difficulty date: February 1, 2008
- Submitted: February 14, 2008
- Operation: Air carrier
- Aircraft: N546UA
- Make and model: Boeing 757222
- Aircraft serial: 25367
- Aircraft time: 60,342 hours, 17,643 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Misrigged
- Location: R4 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DOOR 4R, DOOR SLIDE WILL NOT FULLY DISARM.  FOUND DOOR SLIDE LANYARD WRAPPED IN MECHANISM FOR SLIDE GIRT BAR. STOWED LANYARD PROPERLY, DOOR SLIDE ARM/DISARM NOW WORKS FREELY.  NO REPEATS.
